MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE MISTY MAX 10 NEBULIZER; NEBULIZER (DIRECT PATIENT INTERFACE)

VYAIRE MEDICAL AIRLIFE MISTY MAX 10 NEBULIZER; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number AIRLIFE MISTY MAX 10 NEBULIZER
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire file identification: (b)(4).At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the airlife misty max 10¿ nebulizer are often defective.According to customer they have to open the unit and replace the blue inner piece.There is a risk of contamination during this manipulation and often it does not work anymore.Additionally, the treatment can last up to 40 minutes, when it should usually take 5-10 minutes.The customer confirmed that there was no patient harm associated with the reported event.
 
Additional Manufacturer Narrative
Device evaluation: d10, g4, g7, h2, h3 and h10.H10: customer sent 10 opened and decontaminated samples which were evaluated and no problems were found.In addition molded components from customer submitted samples were dimensionally inspected and no issues were found.However during the dhr investigation it was found a ncmr 19-2862 in the sub-assembly 65-4424a ( misty max 10 jet), this ncmr was generated since a pin was broken in the mold cavity 30, therefore the defect reported by the customer could be confirmed.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
Result of investigation: the device history record (dhr) review did not show any deviations to manufacturer specification.For functionality failure, it is imperative to receive a sample to duplicate the failure as described.

Brand Name
AIRLIFE MISTY MAX 10 NEBULIZER
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key10299420
Report Number8030673-2020-00104
Device Sequence Number19697636
Product Code CAF
UDI-Device Identifier10190752116788
UDI-Public(01)10190752116788(10)0004115361
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIRLIFE MISTY MAX 10 NEBULIZER
Device Catalogue Number002430
Device Lot Number0004115361
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2020
Initial Date Received by Manufacturer 06/09/2020
Supplement Date Received by Manufacturer07/16/2020
10/08/2020
Initial Report FDA Received Date07/20/2020
Supplement Report FDA Received Date08/12/2020
11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1